# SDR FDEA202509161706

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN APPROXIMATELY LEFT HAND STATION 475, FORWARD OF   NOSE LANDING GEAR FORWARD DOOR FOUND CRACK APPROXIMATELY 1.5 INCHES. CRACK AT FUSELAGE EXTERIOR SKIN APPROXIMATELY LEFT HAND STATION 475, FORWARD OF   NOSE LANDING GEAR FORWARD DOOR REPAIRED AS PER EA # 1-5330-T0385040 P1 TITLE:   FUSELAGE - PLATES & SKINS- ACA3354 FUSELAGE SKIN REPAIR AT FORWARD CORNER   FOR NOSE LANDING GEAR DOOR CUTOUT. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
